# SDR 2015FA0000636

- Difficulty date: December 8, 2015
- Submitted: December 8, 2015
- Operation: General aviation
- Aircraft: N4385C
- Make and model: Amtr RANSS10
- Aircraft serial: 1191137
- Aircraft time: 190 hours
- Engine: Rotax ROTAX582
- Engine time: 10 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: XXXX
- Part serial: XXXX
- Condition: Galled
- Location: Engine
- Part time: 11 hours, 10 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ENGINE IS LIQUID COOLED, 2 STROKE WITH 10 SINCE COMPLETE REBUILD BY MFG AUTHORIZED FACILITY.  AFTER PROPER ENGINE WARM UP, MAG CHECK, FLIGHT CONTROL CHECK.  BEGAN TAKEOFF ROLL.  AT ABOUT 200 FT AGL, THERE WAS A MAJOR RPM DROP. TURNED ON AUXILIARLY FUEL PUMP, VERIFIED THROTTLE POSITION, NO CHANGE IN MINIMAL RPM.  DID ENGINE SHUTDOWN, MAGS OFF.  LANDED STRAIGHT AHEAD ON GRASS BETWEEN HARD RUNWAY AND TAXIWAY.  SUSTAINED DAMAGE TO LANDING GEAR.  PLANE MOVED TO HANGAR.  FOUND FUEL BOWLS FULL, 2.  REMOVED EXHAUST MANIFOLD AND FOUND MINOR VERTICAL GALLING OF PISTONS, 2 EA, AN INDICATION OF: 1- "COLD SEIZURE" OR 2- OIL-INJECTION PUMP FAILURE. NO FURTHER INSPECTION AS ENGINE WILL BE REPLACED.
